MathSciNet Relay Station
MathSciNet bibliographic data
MR2199393 (2006j:47056) 47B39 (34L40 37B55 37J40 39A70 81Q10)
Puig, Joaquim A nonperturbative Eliasson's reducibility theorem. Nonlinearity 19 (2006), no. 2, 355–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement